# SDR S84A92

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Part time: 53,445 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING A-CHECK, AFT SERVICE DOOR'S EXIT SIGN FLOOR LEVEL FOUND INOPERABLE.  LEFT AND RIGHT SIDES.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK PER MM 33-50-22.  OPS CHECK OK.  POWER SUPPLY P/N ON 9005-42.  P/N OFF 9005-42.  S/N ON 19886.  S/N OFF 8361.  (X)
